Deep Relief Anti-Inflammatory Gel - 50g
Buy 1 get 2nd 1/2 price on selected Deep muscle relief
See details below, always read the label
Suitable for: Adults and children aged 12 years and over
Active ingredients: Ibuprofen and Levomenthol
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 16 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Deep Relief is a clear colourless gel containing Ibuprofen (5%) and Levomenthol (3%).
Deep Relief is effective for the relief of:
- rheumatic pain
- muscular aches
- sports injuries
Ibuprofen is one of a group of medicines called non-steroidal anti-inflammatory drugs which provide effective sustained pain relief and reduce both inflammation and swelling.
Levomenthol acts as a counter-irritant providing an immediate soothing sensation to calm the pain. The result of this combination is immediate pain relief which lasts for hours.
Adults and children aged 12 years and over
You must be at least 16 years old to purchase this product.
How to use
Please read the product information before using this medicine
For adults and children over 12 years old:
- Apply the gel as a thin layer over the affected area.
- For each application, use about 1-4cm .
- Gently massage until the gel is absorbed. You will notice a tingling sensation.
- Repeat these steps up to 3 times a day but no more. (Do not repeat more frequently than every 4 hours.)
- Unless treating the hands always wash your hands after use.
- Replace the cap tightly.
Hazards and Cautions
Do not use the product if:
- You are allergic to ibuprofen, aspirin or any of the ingredients in Deep Relief.
- You have asthma and know that aspirin or non-steroidal anti-inflammatory drugs
- May bring on an asthma attack, rhinitis, itching or rashes.
- You are pregnant or think you may be pregnant.
Do not apply to the following areas:
Lips, nostrils, eyes, genital or anal areas, mucous membranes, broken or inflamed skin. If this occurs accidentally was away with plenty of clean water.
Consult a doctor or pharmacist before use in the following cases:
- History of allergic symptoms caused by medicines or cosmetics (eg rashes/itching etc.).
- If you have a kidney problem.
- If you are taking aspirin or any other medicine.
- You are a mother currently breast feeding.
- Do note exceed the stated dosage.
- Do not use on children under 12 years old.
- If a serious condition develops or any unwanted effects are seen consult your doctor.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Ibuprofen and Levomenthol.
Active ingredients: Ibuprofen (5%) and Levomenthol (3%).
Also contains: Propylene glycol, Carbomer, Di-isopropanolamine, Ethanol and Water.